# SDR SIMA201024501

- Difficulty date: August 30, 2010
- Submitted: September 2, 2010
- Operation: Air carrier
- Aircraft: N739AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145402
- Aircraft time: 20,722 hours, 18,287 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250N030301
- Part serial: 00402
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

ON FLIGHT 4436 DURING THE CLIMB THE CREW REPORTED THE LOSS OF PRESSURIZATION CLIMBING THROUGH FLIGHT LEVEL 250, CABIN  ALT 14,500 FEET.  ALL BUT 4 OXYGEN MASKS IN THE CABIN WERE DEPLOYED.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO BNA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THIS AIRCRAFT WAS INSPECTED TO THE EXTENT NECESSARY FOR A FERRY FLIGHT AND FOUND TO BE IN A SAFE CONDITION FOR A FERRY FLIGHT TO ABI.   REMOVED AND REPLACED THE DIGITAL CONTROLLER IAW EMB135 AMM 21-31-01. THE OPERATIONAL CHECK WAS GOOD.  THE PASSENGER OXYGEN MASKS WERE CONTAMINATED WITH MOISTURE.  REMOVED AND REPLACED OXYGEN MASKS AT 2A, 3A, 5A, 6A, 7A, 8A, 9A, 10A, 11A, 12A, 2 EA AT 13A, 3 EA AT 4BC, 5BC AND 9BC IAW EMB135 AMM 35-20-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
